# SDR DALA1306490181

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 96,794 hours, 14,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: 233T42464
- Part serial: D00724
- Condition: Intermittent
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND LT EMERGENCY ESCAPE SQUIB LIGHT INTERMITENT IN TEST 1.  REPLACED SQUIB TEST PANEL.
